# SDR 06FDEA0366

- Difficulty date: January 24, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED THREE PLACES STA 560 STR 23-24 LT.  REMOVED DAMAGE ON FRAME STA 560 STR 23L TO 24L AND REPAIRED IAW SRM 51-40-3 AND   SRM 51-30-02
